# SDR HEEA078361

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 70061J000V204A
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE IS CORRODED AT FITTING.
